Abstract:
A description of the subnormal subgroups of two-dimensional linear groups over certain (m,n)-full rings is given. Examples of (m,n)-full rings are semilocal rings and rings of dimension zero, in particular, von Neumann regular rings, under the assumption that every residue field of these rings contains more than m(n−1) elements.
Citation:
S. Tazhetdinov, “Subnormal Structure of Two-Dimensional Linear Groups over Full Rings”, Mat. Zametki, 71:6 (2002), 924–930; Math. Notes, 71:6 (2002), 844–850